Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finite-dimensional subalgebras in matrix rings over transcendental division algebras


Authors: A. I. Lichtman and B. A. F. Wehrfritz
Journal: Proc. Amer. Math. Soc. 106 (1989), 335-344
MSC: Primary 16A39
MathSciNet review: 962245
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove in this article that for some classes of division algebras $ D$ over a field $ F$ every finite dimensional semisimple subalgebra of $ {D^{n \times n}}$ must be conjugate to a subalgebra of $ {F^{n \times n}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A39

Retrieve articles in all journals with MSC: 16A39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0962245-7
PII: S 0002-9939(1989)0962245-7
Article copyright: © Copyright 1989 American Mathematical Society